Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Rational points in Henselian discrete valuation rings


Author: Marvin J. Greenberg
Journal: Bull. Amer. Math. Soc. 72 (1966), 713-714
DOI: https://doi.org/10.1090/S0002-9904-1966-11565-3
MathSciNet review: 0191897
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Nagata, Local rings, Interscience, New York, 1962. MR 155856
  • 2. A. Néron, Modèles minimaux des variétés abéliennes sur les corps locaux et globaux, Inst. Hautes Études Sci. Publ. Math. No. 21, Paris, 1964. MR 179172
  • 3. A. Grothendieck and J. Dieudonné, Éléments de géométrie algébrique. IV (première partie), Inst. Hautes Études Sci. Publ. Math. No. 20, Paris, 1964. MR 173675
  • 4. M. Greenberg, Schemata over local rings, Ann. of Math. 73 (1961), 624-648 MR 126449
  • 5. S. Lang, On quasi-algebraic closure, Ann. of Math. 55 (1952), 373-390. MR 46388


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11565-3

American Mathematical Society